# SDR SIMA1442

- Difficulty date: May 22, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ORD - FLT 4150 - ON APPROACH, BELOW 1000 FT AGL, BEFORE LANDING CHECKLIST COMPLETED, WITH GREEN GREEN GEAR LIGHTS, AURAL WARNING OF GEAR UNSAFE, WENT AROUND ANOTHER APP WITH NO PROBLEMS THIS TIME.  REMOVED AND REPLACED LGEU AND GPWS COMPUTER.  COULD NOT DUPLICATE.  LGEU ON 355022002 S/N 1110.  EGPWS COMPUTER ON 9650976003202202 S/N 1455.  (M)
